advertisement
Question
Posted by: KIM | 2005/12/03

PAIN

I HAD A HYSTERECTOMY LAST YEAR SEPT.I STILL HAVE MY OVARIES.BUT EVERYMONTH CLOSE TO THE TIME I USED TO GET MY PERIOD I HAVE TERRIBLE PAIN AND A BROWN DISCHARGE.THIS IS VERY UNCOMFORTABLE AND EXTREMELY PAINFUL.I WENT BACK TO MY GYNAE HE SAID IT IS NORMAL.HOW CAN SO MUCH PAIN BE NORMAL?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are still having cyclical hormonal changes as you still have ovaries. Try taking Ponstan at this time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement